Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Allergic reaction to antibiotics. Muscle weakness, fatigued. No natural curvature in spine. Treatment ?

I had a staph infection and had allergic reactions to 3 antibiotics before my Dr gave me dioxycycline which gave me sevre allergic reactions and neurological problems just recently took macrobid for uti and I m experiencing extreme muscle weakness and fatigue. I was also seeing a chiropractor for pinched nerves and was told I have no natural curvature in my spine anymore but I can no longer afford to keep going for treatment bc this past month I lost my job. Last dr apt my Dr said I had high blood pressure. But the extreme tiredness is what s worrying me
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Staph infection you have already treated with antibiotic. If not, can take other for much longer period of time.

Next, feeling weak and fatigued could be partially related to staph infection which might be currently persisting and would need further treatment.

In addition, losing your job and being psychologically down could be another reason of your weakness and fatigue.

Therefore, I suggest to eat healthy foods, drink plenty of water, get some physical activity breathing fresh air. That would help overcome your "feeling bad about losing job", your staph infection and would give enough energy to do your daily activities.

Thank you.
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor